# SDR VJ32002F00036

- Difficulty date: May 10, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: BA010500
- Part serial: EUR0024
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 31 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE LANDING GEAR HYDRAULIC PUMP CIRCUIT BREAKER POPPED WITH THE GEAR UP, THE GEAR WAS LOWERED AND A SAFE LANDING WAS MADE.  AIRCRAFT WAS PLACED ON JACKS AND THE GEAR SYSTEM WAS OPERATIONAL CHECKED.  WITH THE GEAR UP AND LOCKED THE HYDRAULIC PUMP WOULD NOT SHUT OFF, A TAP TO THE UP LOCK ASSEMBLY SHUT THE PUMP OFF.  UP LOCK ASSEMBLY WAS REMOVED AND INSTALLED A NEW UP LOCK ASSEMBLY.  OPERATIONAL CHECK OF THE GEAR SYSTEM CHECKED NORMAL.  UP LOCK ASSEMBLY WAS SENT IN FOR WARRANTY.
